MAUDE Adverse Event Report: CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR

CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR
Model Number STQ4-RCV-B0, STQ4-RCV-A0
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/15/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The loss of therapy/no therapy questionnaire was reviewed.Based on this review, the incorrect questionnaire was completed.However, the patient had a non-curonix scs device implanted.Per the freedom peripheral nerve stimulator system implantation of neurostimulator instructions for use, 05-20200 rev.8 "active implantable or body-worn medical devices - safety has not been established for patients who use the freedom pns system with other active implantable or body-worn medical devices.These devices include other neurostimulation systems, insulin pumps, automated external defibrillators (aed), cochlear implants, and wearable medical sensors.Malfunction and/or damage could occur to either system, harming the patient or nearby people." the stimulator is used to treat pain.The cause of the reported issue is due to interference from a non-curonix device as the non-curonix scs device caused extreme pain where the pns devices are implanted (user error- clinician).Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in loss of therapy/no therapy.Loss of therapy/no therapy rates remain acceptably low; thus, a capa is not required at this time.Loss of therapy/no therapy rates will continue to be tracked and trended.
 
Event or Problem Description
The patient reported their non-curonix scs trial device interfered and irritated their curonix pns devices.The patient noted the non-curonix scs implant caused extreme pain where the pns devices are implanted and requested an explant procedure of their curonix devices.An explant procedure was performed on (b)(6) 2026.

Brand Name
FREEDOM PERIPHERAL NERVE STIMULATOR
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key25166897
Report Number3010676138-2026-00077
Device Sequence Number18772669
Product Code GZF
UDI-Device Identifier00850051034413
UDI-Public(01)00850051034413(17)270401
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K233162
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSTQ4-RCV-B0, STQ4-RCV-A0
Device Lot NumberSWO250415, SWO250415
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Initial Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexUnknown